# SDR ABXA050097

- Difficulty date: April 24, 2005
- Submitted: April 26, 2005
- Operation: Air carrier
- Aircraft: N983AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47257
- Aircraft time: 72,932 hours, 83,726 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911415
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE JOB CARD MAINTENANCE, A CRACK WAS FOUND AT FS 737, BETWEEN LONGERON 1 AND LONGERON 2 RIGHT, SKIN EXTERIOR.  REPAIRED AREA IAW DC-9 SRM 53-04 FIG 12B.
